CureZone   Log On   Join
Re: chat-room
 
srinath Views: 1,165
Published: 5 years ago
 
This is a reply to # 2,371,459

Re: chat-room


I try to do this after any eating day. I get days of constipation anyway.
I go but somehow it feel still stuffed up.
It could be a side effect of sucralose. However I have also had sucralose cause diarrhea. Weird, I can only guess, food coming in pushes out the intestinal contents regardless of how full they are. Water and other diuretics only do a 1/2 way job.
Thanks.
Srinath.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.672 sec, (1)